JournalscmhVol. 76, No. 4pp. 607–639

Relèvements des algèbres lisses et de leurs morphismes

  • A. Arabia

    Université Paris 7, France
Relèvements des algèbres lisses et de leurs morphismes cover
Download PDF

Abstract

Let R be a commutative ring and let I be any ideal of R, put Rˉ:=R/I{\bf\it\bar R} : = {\bf\it R} / {\bf\it I} . We prove that for any smooth Rˉ\bf\it\bar R -algebra Aˉ\bf\it\bar A there exist a smooth R-algebra A such that Aˉ\bf\it\bar A is isomorphic to RˉRA{\bf\it\bar R} \otimes_{\bf\it R} {\bf\it A} . We also show that for any morphism of smooth Rˉ\bf\it\bar R -algebras aˉ:AˉBˉ{\it\bar a} : {\bf\it\bar A} \rightarrow {\bf\it\bar B} , there exist a morphism of smooth R-algebras a:AB{\it a} : {\bf\it A} \rightarrow {\bf\it B} such that 1a:RˉARˉB{\bf 1} \otimes {\it a} : {\bf\it\bar R} \otimes {\bf\it A} \rightarrow {\bf\it\bar R} \otimes {\bf\it B} is isomorphic to aˉ:AˉBˉ{\it\bar a} : {\bf\it\bar A} \rightarrow {\bf\it\bar B} . As a corollary, when R is nmtherian, we show that for any smooth Rˉ\bf\it\bar R -algebra Aˉ\bf\it\bar A there exist a very smooth weakly complete algebra A{\bf\it A}^\dagger over R such that RˉA{\bf\it\bar R} \otimes {\bf\it A}^\dagger is isomorphic to Aˉ\bf\it\bar A . Soient R un anneau commutatif et I un idéal de R, notons Rˉ:=R/I{\bf\it\bar R} : = {\bf\it R} / {\bf\it I} . Nous prouvons que pour toute Rˉ\bf\it\bar R -algèbre lisse Aˉ\bf\it\bar A , il existe une R-algèbre lisse A telle que Aˉ\bf\it\bar A est isomorphe à RˉRA{\bf\it\bar R} \otimes_{\bf\it R} {\bf\it A} . Nous prouvons également que pour tout morphisme de Rˉ\bf\it\bar R -algèbres lisses aˉ:AˉBˉ{\it\bar a} : {\bf\it\bar A} \rightarrow {\bf\it\bar B} , il existe un morphisme de R-algèbres lisses a:AB{\it a} : {\bf\it A} \rightarrow {\bf\it B} tel que 1a:RˉARˉB{\bf 1} \otimes {\it a} : {\bf\it\bar R} \otimes {\bf\it A} \rightarrow {\bf\it\bar R} \otimes {\bf\it B} est isomorphe à aˉ:AˉBˉ{\it\bar a} : {\bf\it\bar A} \rightarrow {\bf\it\bar B} . On en déduit, lorsque R est nmthérien, que pour toute Rˉ\bf\it\bar R -algèbre lisse Aˉ\bf\it\bar A , il existe une R-algèbre faiblement complète très lisse A{\bf\it A}^\dagger telle que RˉA{\bf\it\bar R} \otimes {\bf\it A}^\dagger est isomorphe à Aˉ\bf\it\bar A .

Cite this article

A. Arabia, Relèvements des algèbres lisses et de leurs morphismes. Comment. Math. Helv. 76 (2001), no. 4, pp. 607–639

DOI 10.1007/S00014-001-8322-Y